Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 44 (2007), 259-266
Published electronically: February 22, 2007
Full text: PDF

MR: 1414889 (97j:46033 )
S. Semmes
Finding curves on general spaces through quantitative topology, with applications to Sobolev and Poincaré inequalities.
Selecta Math. (N.S.) 2, (1996), no. 2, 155--295
Reviewed by: Juha Heinonen

MR: 1699320 (2000d:53065)
Misha Gromov
Metric structures for Riemannian and non-Riemannian spaces.
Progress in Mathematics, Birkhäuser Boston, Inc., Boston, MA, no. 152, 1999, xx+585 pp., ISBN 0-8176-3898-9, $89.95
Based on the 1981 French original [MR0682063 (85e:53051)]. With appendices by M. Katz, P. Pansu and S. Semmes. Translated from the French by Sean Michael Bates
Reviewed by: Igor Belegradek

MR: 1708448 (2000g:53043)
J. Cheeger
Differentiability of Lipschitz functions on metric measure spaces.
Geom. Funct. Anal. 9, (1999), no. 3, 428--517
Reviewed by: William P. Minicozzi,, II

MR: 1930885 (2004k:53057)
Mario Bonk and Bruce Kleiner
Quasisymmetric parametrizations of two-dimensional metric spheres.
Invent. Math. 150, (2002), no. 1, 127--183
Reviewed by: D. Drasin

Journal: Bull. Amer. Math. Soc. 44 (2007), 259-266
Article copyright: © Copyright 2007 American Mathematical Society